# SDR HEEA978854

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92801
- Make and model: Bell 412
- Aircraft serial: 36041
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bolt
- Part number: 204011436105
- Condition: Worn
- Location: M/R Mast
- Part time: 1,323 hours
- Component: 412010402107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BOLT HAS GROOVE FROM SPINNING IN BORE. PARTS SCRAPPED LOCALLY.   SEE MMIR# HEEA0008851 THROUGH #8858 FOR ALL PARTS REPLACED.
